# SDR HALA2012030200095

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 34,454 hours, 6,439 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Bypassing
- Location: Apu Scav Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"APU FAULT" DISPLAYED ON FIRST START WHICH WAS UNSUCCESFUL.  "APU FAULT" EXTINGUISHED AND SECOND START WAS NORMAL.  BITE CHECKED APU CONTROL BOX.  FOUND LOW OIL PRESSURE FAULT.  FOUND OIL FILTER BYPASS INDICATOR OUT.  R & R OIL SCAVENGE FILTER.  LEAK AND OPS CHECKED OK.
